# SDR AALA201609309029

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 50,113 hours, 21,559 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL PUMP CENTER TANK FAULT LIGHT ON DESCENT. REPLACED NR 1 FUEL PUMP PRESSURE SWITCH 39QA AND ACCOMPLISHED A SATISFACTORY LEAK  OPERATIONAL CHECK IAW AMM 28-21-15.
